# SDR QMLA2016081216093

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N105AM
- Make and model: Bell 407
- Aircraft serial: 54024
- Aircraft time: 1,825 hours, 6,653 cycles
- Engine: Allsn 250C47B
- Engine time: 8,362 hours, 22,536 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23063379
- Part serial: CAE847179
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK IN THE COMPRESSOR SCROLL, APPROXIMATELY 1 1/4 INCH LONG.
